# SDR DALA2025110708139

- Difficulty date: October 29, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 65,566 hours, 47,302 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SKIN INSIDE OF ACCESS PANEL 370BL FWD /UPPER CORNER AT VERTICAL STABILIZER DORSAL FIN. CORRECTIVE ACTION: UPPER CORNER AT VERTICAL STABILIZER DORSAL FIN WAS REPAIRED PER B717 SRM 55-30-01 (1278507)
